A variational principle for weighted delaunay triangulations and hyperideal

Boris A. Springborn Technische Universit¨at Berlin

Differential Geometry mathscidoc:1609.10054

Journal of Differential Geometry, 78, (2), 333-367, 2008
We use a variational principle to prove an existence and uniqueness theorem for planar weighted Delaunay triangulations (with non-intersecting site-circles) with prescribed combinatorial type and circle intersection angles. Such weighted Delaunay triangulations may be interpreted as images of hyperbolic polyhedra with one vertex on and the remaining vertices beyond the infinite boundary of hyperbolic space. Thus, the main theorem states necessary and sufficient conditions for the existence and uniqueness of such polyhedra with prescribed combinatorial type and dihedral angles. More generally, we consider weighted Delaunay triangulations in piecewise flat surfaces, allowing cone singularities with prescribed cone angles in the vertices. The material presented here extends work by Rivin on Delaunay triangulations and ideal polyhedra.
No keywords uploaded!
[ Download ] [ 2016-09-09 10:48:42 uploaded by admin ] [ 501 downloads ] [ 0 comments ]
@inproceedings{boris2008a,
  title={A VARIATIONAL PRINCIPLE FOR WEIGHTED DELAUNAY TRIANGULATIONS AND HYPERIDEAL},
  author={Boris A. Springborn},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909104842179052711},
  booktitle={Journal of Differential Geometry},
  volume={78},
  number={2},
  pages={333-367},
  year={2008},
}
Boris A. Springborn. A VARIATIONAL PRINCIPLE FOR WEIGHTED DELAUNAY TRIANGULATIONS AND HYPERIDEAL. 2008. Vol. 78. In Journal of Differential Geometry. pp.333-367. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909104842179052711.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved